Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Functoriality of the $\mathrm{EH}$ class and the LOSS invariant under Lagrangian concordances

Marco Golla and András Juhász

Algebraic & Geometric Topology 19 (2019) 3683–3699
Abstract

We show that the EH class and the LOSS invariant of Legendrian knots in contact 3–manifolds are functorial under regular Lagrangian concordances in Weinstein cobordisms. This gives computable obstructions to the existence of regular Lagrangian concordances.

Keywords
contact structure, Legendrian knot, Lagrangian cobordism
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57R17, 57R58
References
Publication
Received: 16 August 2018
Revised: 24 March 2019
Accepted: 3 April 2019
Published: 17 December 2019
Authors
Marco Golla
Laboratoire de Mathématiques Jean Leray
Université de Nantes
Nantes
France
András Juhász
Mathematical Institute
University of Oxford
Oxford
United Kingdom